American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexander Lubotzky and Andy R. Magid. Unipotent and prounipotent groups: cohomology and presentations. Bull. Amer. Math. Soc. 7 (1982) 251-254. MR 656205.
Abstract, references, and article information   
View Article: PDF

[2] Eric M. Friedlander and Brian Parshall. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. 7 (1982) 247-250. MR 656204.
Abstract, references, and article information   
View Article: PDF

[3] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF

[4] A. Borel. Stable and $L^2$-cohomology of arithmetic groups. Bull. Amer. Math. Soc. 3 (1980) 1025-1027. MR 585182.
Abstract, references, and article information   
View Article: PDF

[5] Stephen Donkin. Blocks of rational representations of a semisimple algebraic group. Bull. Amer. Math. Soc. 3 (1980) 867-869. MR 578382.
Abstract, references, and article information   
View Article: PDF

[6] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information   
View Article: PDF

[7] W. Casselman. On a $p$-adic vanishing theorem of Garland. Bull. Amer. Math. Soc. 80 (1974) 1001-1004. MR 0354933.
Abstract, references, and article information   
View Article: PDF

[8] R. Keith Dennis and Michael R. Stein. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974) 1010-1013. MR 0371880.
Abstract, references, and article information   
View Article: PDF

[9] Howard Garland. $p$-adic curvature and a conjecture of Serre. Bull. Amer. Math. Soc. 78 (1972) 259-261. MR 0310086.
Abstract, references, and article information   
View Article: PDF

[10] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1